# SDR JBXA000265

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N590ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7385
- Aircraft time: 2,520 hours, 2,225 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

INBOARD AND OUTBOARD GROUND SPOILERS FAULT STATUS MESSAGE.  SPOILERON MESSAGE FIRST, THEN CLEARED FOLLOWED BY STALL FAIL CAUTION MESSAGE.  PERFORMED OPERATIONAL TEST OF SPOILERS AND SPOILER ELECTRONIC CONTROL UNIT SYSTEMS, NO PROBLEMS FOUND AT THIS TIME.  OPS CHECK GOOD IAW CRJ AMM 27-61-05.
